# SDR FOTR2020815697

- Difficulty date: March 31, 2011
- Submitted: March 31, 2011
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N595AG
- Make and model: Boeing 737-4S3
- Aircraft serial: 25595
- Aircraft time: 53,357 hours, 29,982 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Part time: 53,357 hours, 29,982 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN HAS CRACKED SHEAR TIE AT BS 500E, STRINGER 10L.  CUTOUT DAMAGED AREA DIM 6" X 1" IAW SRM 53-00-07, REPAIR 7, FIG 201.  FABRICATED SHEAR TIE REPAIR FROM PN 7075-0 .050  PO 90010501, DIM 9.5" X 6.75" IAW SRM 53-00-07.  HEAT TREATED MATERIAL TO 7075T6 IAW FAS REPORT 2-37153-801 REV A INSTALLED REPAIR PARTS IAW SRM 51-40-2 AND 53-00-07.
